# SDR AALA201706169020

- Difficulty date: June 15, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 73,749 hours, 27,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AT ROW 25D HAS A MISSING LENS.   INSTALLED THE LENS IAW AMM 33-51-05-002-001.  OPS CHECKED GOOD.
